# SDR AALA20100227TUL02

- Difficulty date: February 27, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 35,496 hours, 12,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR DOUBLER ON TOP INBOARD PANEL ON FORWARD INBOARD PANEL.  REMOVED OLD DOUBLER AND REPAIRED AREA PER EA NUMBER B575-57-009242 REV B DATED 2-25-10.
